# SDR SCNA20170201035

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 50,588 hours, 19,109 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nut Plate
- Condition: Broken
- Location: Horiozntal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE BROKE AT HORIZONTAL STAB PANEL 343AT. WORK ACCOMPLISHED. REPAIRED.
